RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 181–182 (Mi umn841)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Elliptic genus for manifolds with an action of the group $\mathbb Z/p$

T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm841

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 418–419

Bibliographic databases:

MSC: 57R77, 58J10, 57R30
Accepted: 05.02.1997

Citation: T. E. Panov, “Elliptic genus for manifolds with an action of the group $\mathbb Z/p$”, Uspekhi Mat. Nauk, 52:2(314) (1997), 181–182; Russian Math. Surveys, 52:2 (1997), 418–419

Citation in format AMSBIB
\Bibitem{Pan97}
\by T.~E.~Panov
\paper Elliptic genus for manifolds with an action of the group $\mathbb Z/p$
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn841}
\crossref{https://doi.org/10.4213/rm841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480160}
\zmath{https://zbmath.org/?q=an:0917.57024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..418P}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 418--419
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001797}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031530224}


Linking options:
  • http://mi.mathnet.ru/eng/umn841
  • https://doi.org/10.4213/rm841
  • http://mi.mathnet.ru/eng/umn/v52/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Panov, “Calculation of Hirzebruch genera for manifolds acted on by the group $\mathbf Z/p$ via invariants of the action”, Izv. Math., 62:3 (1998), 515–548  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:81
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019